Giảng viên cơ hữu
Ảnh của Meng-Kai Hong
Giáo sư

Meng-Kai Hong

Lĩnh vực nghiên cứu

  • Partial differential equations
  • Fluid mechanics

Học vấn

Ph.D., University of California at Davis

Kinh nghiệm

2016/08 ~ 2019/07 Chairman of Department of Mathematics, National Central University
2013/08 ~ Professor, National Central University
2008/08 ~ 2013/07 Associate Professor, National Central University
2003/08 ~ 2008/07 Assistant Professor, National Central University
2000/07 ~ 2003/07 Postdoctor, UCLA

Vinh danh

1. 國立中央大學97學年度「學術研究傑出獎」
 

Công trình công bố

A. Journal Papers

[1]  John M. Hong, Cheng-Hsiung Hsu and Ying-Chin Su, Global Solutions for Initial Boundary Value Problem of Quasilinear Wave Equations, accepted by Journal of Differential Equation, 2008.
[2] Yuan Chang, John M. Hong and Cheng-Hsiung Hsu, Globally Lipschitz continuous solutions to a class of quasilinear wave equations, Journal of Differential Equations, Vol. 236 (2007) pp. 504-531.
[3] Hin-Chi Lei, Sheng-Wei Chen and John M. Hong, Invariant solutions of the equation of motion for a sphere composed of Blatz-Ko material, Journal of the Chinese Institute of Engineers, Vol. 30, No.4 (2007), pp. 557-567.
[4] John M. Hong and Philippe G. LeFloch, A version of the Glimm method based on generalized Riemann problems, Portugaliae Mathematica, Vol. 64, Fasc. 2 (2007), pp. 199-236.
[5] John M. Hong, An extension of Glimm’s method to inhomogeneous strictly hyperbolic systems of conservation laws by “weaker than weak” solutions of the Riemann problem, Journal of Differential Equations, Vol. 222 (2006) pp. 515-549 .
[6] John M. Hong and Blake Temple, A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law, SIAM Journal of Applied Mathematics, Vol. 64, No. 3 (2004) pp. 819-857.
[7] John M. Hong and Blake Temple, The generic solution of the Riemann problem in a neighborhood of a point of resonance for systems of nonlinear balance laws, Methods and Applications of Analysis, Vol. 10, No. 2 (2003), pp. 279-294.

B. Submitted Papers

[1] John M. Hong, Cheng-Hsiung Hsu and Weishi Liu, Viscous standing asymptotic states of isentropic compressible flows through a nozzle (submitted to Archive Journal for Rational Mechanic and Analysis).
[2] John M. Hong, Jiahong Wu and Juan-Ming Yuan, A New Solution Representation for the BBM Equation in a Quarter Plane and the Eventual Periodicity (submitted to Nonlinearity).
[3] Yuan Chang, Shih-Wei Chou and John M. Hong, Existence and Uniqueness of Lax- Type Solutions to the Riemann Problem of Scalar Balance Law with Singular Source Term (submitted to Journal of Nonlinear Analysis, Series A).

C. Preprint

[1] John M. Hong and Cheng Hsiung Hsu, Existence of generalized solutions to the Riemann problem of nonlinear balance laws with singular source terms (2005).